Mathematical model of dengue disease transmission with severe DHF compartment.

Nuraini, N.; Soewono, E.; Sidarto, K.A.

Bulletin of the Malaysian Mathematical Sciences Society. Second Series (2007)

  • Volume: 30, Issue: 2, page 143-157
  • ISSN: 0126-6705

How to cite

top

Nuraini, N., Soewono, E., and Sidarto, K.A.. "Mathematical model of dengue disease transmission with severe DHF compartment.." Bulletin of the Malaysian Mathematical Sciences Society. Second Series 30.2 (2007): 143-157. <http://eudml.org/doc/53855>.

@article{Nuraini2007,
author = {Nuraini, N., Soewono, E., Sidarto, K.A.},
journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series},
keywords = {type reproductive number; equilibrium point},
language = {eng},
number = {2},
pages = {143-157},
publisher = {Malaysian Mathematical Sciences Society, Bangi},
title = {Mathematical model of dengue disease transmission with severe DHF compartment.},
url = {http://eudml.org/doc/53855},
volume = {30},
year = {2007},
}

TY - JOUR
AU - Nuraini, N.
AU - Soewono, E.
AU - Sidarto, K.A.
TI - Mathematical model of dengue disease transmission with severe DHF compartment.
JO - Bulletin of the Malaysian Mathematical Sciences Society. Second Series
PY - 2007
PB - Malaysian Mathematical Sciences Society, Bangi
VL - 30
IS - 2
SP - 143
EP - 157
LA - eng
KW - type reproductive number; equilibrium point
UR - http://eudml.org/doc/53855
ER -

NotesEmbed ?

top

You must be logged in to post comments.